MathSciNet Relay Station
MathSciNet bibliographic data
MR709464 60H25 (35P99 47B99 58F19 82A57)
Simon, Barry Kotani theory for one-dimensional stochastic Jacobi matrices. Comm. Math. Phys. 89 (1983), no. 2, 227–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement